Advertisement

Bilinear formalism, lump solution, lumpoff and instanton/rogue wave solution of a (3+1)-dimensional B-type Kadomtsev–Petviashvili equation

  • Jin-Jin Mao
  • Shou-Fu Tian
  • Li ZouEmail author
  • Tian-Tian Zhang
  • Xing-Jie Yan
Original Paper
  • 52 Downloads

Abstract

We consider the simplified (3+1)-dimensional B-type Kadomtsev–Petviashvili equation. We use the binary Bell polynomial theory to construct a bilinear form of the equation, and then construct a bilinear form of the special case of \(z = x\). In the reduced bilinear form, we constructed a more general lump solution that is positioned in any direction of the space to have more arbitrary autocephalous parameters. The lump solution can produce striped solitons, which provides a lumpoff solution. Combined with the strip solitons, we can know that when the double solitons cut the lump solution, we obtain a special rogue waves. It can be seen from our research results that the time and place of the rogue wave can be captured by tracking the moving path of the lump solution.

Keywords

A (3+1)-dimensional B-type Kadomtsev–Petviashvili equation Bilinear formalism Lump solution Lumpoff solution Instanton/rogue wave solution 

Notes

Acknowledgements

We express our sincere thanks to the editor and reviewers for their valuable comments. This work was supported by the Jiangsu Province Natural Science Foundation of China under Grant No. BK20181351, the Postgraduate Research & Practice Program of Education and Teaching Reform of CUMT under Grant No. YJSJG_2018_036, the “Qinglan Engineering project” of Jiangsu Universities, the No. [2016] 22 supported by Ministry of Industry and Information Technology of China, the National Natural Science Foundation of China under Grant Nos. 11301527 and 51522902, the Fundamental Research Funds for the Central Universities under Grant Nos. DUT17ZD233 and 2017XKQY101, and the General Financial Grant from the China Postdoctoral Science Foundation under Grant Nos. 2015M570498 and 2017T100413.

Compliance with ethical standards

Conflict of interest

The authors declare that they have no conflict of interest.

References

  1. 1.
    Onorato, M., Residori, S., Bortolozzo, U., Montina, A., Arecchi, F.: Rogue waves and their generating mechanisms in different physical contexts. Phys. Rep. 528, 47–89 (2013)MathSciNetGoogle Scholar
  2. 2.
    Müller, P., Garrett, C., Osborne, A.: Rogue waves. Oceanography 18, 66–75 (2005)Google Scholar
  3. 3.
    Yan, Z.: Rogue waves and their generating mechanisms in different physical contexts. Soc. Politics 18, 441–468 (2011)Google Scholar
  4. 4.
    Shats, M., Punzmann, H., Xia, H.: Capillary rogue waves. Phys. Rev. Lett. 104, 104503 (2010)Google Scholar
  5. 5.
    Ginzburg, N.S., Rozental, R.M., Sergeev, A.S., Fedotov, A.E., Zotova, I.V., Tarakanov, V.P.: Generation of rogue waves in gyrotrons operating in the regime of developed turbulence. Phys. Rev. Lett. 119(3), 034801 (2017)Google Scholar
  6. 6.
    Moslem, W.M., Shukla, P.K., Eliasson, B.: Surface plasma rogue waves. EPL (Europhys. Lett.) 96, 25002 (2011)Google Scholar
  7. 7.
    Bludov, Y.V., Konotop, V.V., Akhmediev, N.: Matter rogue waves. Phys. Rev. A 80(3), 033610 (2009)Google Scholar
  8. 8.
    Bludov, Y.V., Konotop, V.V., Akhmediev, N.: Vector rogue waves in binary mixtures of Bose–Einstein condensates. Eur. Phys. J. Spec. Top. 185, 169–180 (2010)Google Scholar
  9. 9.
    Solli, D.R., Ropers, C., Koonath, P., Jalali, B.: Optical rogue waves. Nature 450, 1054–1057 (2007)Google Scholar
  10. 10.
    Höhmann, R., Kuhl, U., Stöckmann, H.J., Kaplan, L., Heller, E.J.: Freak waves in the linear regime: a microwave study. Phys. Rev. Lett. 104(9), 093901 (2010)Google Scholar
  11. 11.
    Montina, A., Bortolozzo, U., Residori, S., Arecchi, F.T.: Non-Gaussian statistics and extreme waves in a nonlinear optical cavity. Phys. Rev. Lett. 103(17), 173901 (2009)Google Scholar
  12. 12.
    Onorato, M., Waseda, T., Toffoli, A., Cavaleri, L., Gramstad, O., Janssen, P.A.E.M., Kinoshita, T., Monbaliu, J., Mori, N., Osborne, A.R., Serio, M., Stansberg, C.T., Tamura, H., Trulsen, K.: Statistical properties of directional ocean waves: the role of the modulational instability in the formation of extreme events. Phys. Rev. Lett. 102(11), 114502 (2009)Google Scholar
  13. 13.
    Wazwaz, A.M.: Partial Differential Equations: Methods and Applications. Balkema Publishers, Delft (2002)zbMATHGoogle Scholar
  14. 14.
    Wazwaz, A.M.: Gaussian solitary wave solutions for nonlinear evolution equations with logarithmic nonlinearities. Nonlinear Dyn. 83, 591–596 (2016)MathSciNetzbMATHGoogle Scholar
  15. 15.
    Wazwaz, A.M., Xu, G.Q.: Negative-order modified KdV equations: multiple soliton and multiple singular soliton solutions. Math. Meth. Appl. Sci. 39(4), 661–667 (2016)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Ganshin, A.V., Efimov, V.B., Kolmakov, G.V., Mezhov-Deglin, L.P., McClintock, P.V.E.: Observation of an inverse energy cascade in developed acoustic turbulence in superfluid helium. Phys. Rev. Lett. 101(6), 065303 (2008)Google Scholar
  17. 17.
    Ma, H.C., Deng, A.P.: Lump solution of (2+1)-dimensional Boussinesq equation. Commun. Theor. Phys. 65, 546–552 (2016)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Ma, W.X.: Lump solutions to the Kadomtsev–Petviashvili equation. Phys. Lett. A 379, 1975–1978 (2015)MathSciNetzbMATHGoogle Scholar
  19. 19.
    Ma, W.X., Zhou, Y.: Lump solutions to particle differential equations via Hirota bilinear forms. J. Differ. Equ. 264(4), 2633–2659 (2018)zbMATHGoogle Scholar
  20. 20.
    Ma, W.X., Qin, Z., Lü, X.: Lump solutions to dimensionally reduced p-gKP and p-gBKP equations. Nonlinear Dyn. 84, 923–931 (2016)MathSciNetzbMATHGoogle Scholar
  21. 21.
    Lü, X., Ma, W.X.: Study of lump dynamics based on a dimensionally reduced Hirota bilinear equation. Nonlinear Dyn. 85(2), 1217–1222 (2016)MathSciNetzbMATHGoogle Scholar
  22. 22.
    Zhao, H.Q., Ma, W.X.: Mixed lump-kink solutions to the KP equation. Comput. Math. Appl. 74, 1399–1405 (2017)MathSciNetzbMATHGoogle Scholar
  23. 23.
    Zhang, X., Chen, Y., Tang, X. Y.: Rogue wave and a pair of resonance stripe solitons to a reduced generalized (3+1)-dimensional KP equation. arXiv:1610.09507 [nlin.SI] (2016)
  24. 24.
    Liu, Y.K., Li, B.: Dynamics of rogue waves on multisoliton background in the Benjamin Ono equation. Pramana J. Phys. 88, 57 (2017)Google Scholar
  25. 25.
    Chen, M., Li, B.: Hybrid soliton solutions in the (2+1)-dimensional nonlinear Schrödinger equation. Mod. Phys. Lett. B 32, 1750298 (2017)Google Scholar
  26. 26.
    Li, X., Wang, Y., Chen, M., Li, B.: Lump solutions and resonance stripe solitons to the (2+1)-dimensional Sawada-Kotera equation. Adv. Math. Phys. 2017, 1743789 (2017)MathSciNetzbMATHGoogle Scholar
  27. 27.
    Peng, W.Q., Tian, S.F., Zhang, T.T.: Dynamics of breather waves and higher-order rogue waves in a coupled nonlinear Schrödinger equation. EPL (Europhys. Lett.) 123(5), 50005 (2018)MathSciNetGoogle Scholar
  28. 28.
    Qin, C.Y., Tian, S.F., Zou, L., Ma, W.X.: Solitary wave and quasi-periodic wave solutions to a (3+1)-dimensional generalized Calogero–Bogoyavlenskii–Schiff equation. Adv. Appl. Math. Mech. 10(4), 948–977 (2018)MathSciNetGoogle Scholar
  29. 29.
    Wang, X.B., Tian, S.F., Feng, L.L., Zhang, T.T.: On quasi-periodic waves and rogue waves to the (4+1)-dimensional nonlinear Fokas equation. J. Math. Phys. 59(7), 073505 (2018)MathSciNetzbMATHGoogle Scholar
  30. 30.
    Yan, X.W., Tian, S.F., Dong, M.J., Zhou, L., Zhang, T.T.: Characteristics of solitary wave, homoclinic breather wave and rogue wave solutions in a (2+1)-dimensional generalized breaking soliton equation. Comput. Math. Appl. 76(1), 179–186 (2018)MathSciNetGoogle Scholar
  31. 31.
    Qin, C.Y., Tian, S.F., Wang, X.B., Zhang, T.T., Li, J.: Rogue waves, bright-dark solitons and traveling wave solutions of the (3+1)-dimensional generalized Kadomtsev–Petviashvili equation. Comput. Math. Appl. 75(12), 4221–4231 (2018)MathSciNetGoogle Scholar
  32. 32.
    Dong, M.J., Tian, S.F., Yan, X.W., Zou, L.: Solitary waves, homoclinic breather waves and rogue waves of the (3+1)-dimensional Hirota bilinear equation. Comput. Math. Appl. 75(3), 957–964 (2018)MathSciNetGoogle Scholar
  33. 33.
    Wang, X.B., Tian, S.F., Zhang, T.T.: Characteristics of the breather and rogue waves in a (2+1)-dimensional nonlinear Schrödinger equation. Proc. Am. Math. Soc. 146(8), 3353–3365 (2018)zbMATHGoogle Scholar
  34. 34.
    Wang, X.B., Zhang, T.T., Dong, M.J.: Dynamics of the breathers and rogue waves in the higher-order nonlinear Schrödinger equation. Appl. Math. Lett. 86, 298–304 (2018)MathSciNetGoogle Scholar
  35. 35.
    Feng, L.L., Zhang, T.T.: Breather wave, rogue wave and solitary wave solutions of a coupled nonlinear Schrödinger equation. Appl. Math. Lett. 78, 133–140 (2018)MathSciNetzbMATHGoogle Scholar
  36. 36.
    Yang, J.Y., Ma, W.X.: Abundant interaction solutions of the KP equation. Nonlinear Dyn. 89, 1539–1544 (2017)MathSciNetGoogle Scholar
  37. 37.
    Tang, X., Lou, S., Zhang, Y.: Localized excitations in (2+1)-dimensional systems. Phys. Rev. E 66(4), 046601 (2002)MathSciNetGoogle Scholar
  38. 38.
    Yang, J.Y., Ma, W.X.: Abundant interaction solutions of the KP equation. Nonlinear Dyn. 89(2), 1539–1544 (2017)MathSciNetGoogle Scholar
  39. 39.
    Frenkel, E., Losev, A., Nekrasov, N.: Instantons beyond topological theory. I. J. Inst. Math. Jussieu 10, 463–465 (2011)MathSciNetzbMATHGoogle Scholar
  40. 40.
    Frenkel, E., Losev, A., Nekrasov, N.: Notes on instantons in topological field theory and beyond. Nucl. Phys. B Proc. Suppl. 171, 215–230 (2007)MathSciNetGoogle Scholar
  41. 41.
    Sun, Y., Tian, B., Xie, X.Y., Chai, J., Yin, H.M.: Rogue waves and lump solitons for a-dimensional B-type Kadomtsev–Petviashvili equation in fluid dynamics. Waves Random Complex Media 28, 544–552 (2018)MathSciNetGoogle Scholar
  42. 42.
    Huang, Z.R., Tian, B., Zhen, H.L.: Bäcklund transformations and soliton solutions for a (3+1)-dimensional B-type Kadomtsev–Petviashvili equation in fluid dynamics. Nonlinear Dyn. 80, 1–7 (2015)zbMATHGoogle Scholar
  43. 43.
    Wazwaz, A.M.: (2+1)-dimensional Korteweg-de Vries(N) equations derived by using the Korteweg-de Vries recursion operator. Phys Scr. 86, 035007 (2012)zbMATHGoogle Scholar
  44. 44.
    Abudiab, M., Khalique, C.M.: Exact solutions and conservation laws of a (3+1)-dimensional B-type Kadomtsev–Petviashvili equation. Adv. Differ. Equ. 2013, 1–7 (2013)MathSciNetzbMATHGoogle Scholar
  45. 45.
    Gao, X.Y.: Bäcklund transformation and shock-wave-type solutions for a generalized (3+1)-dimensional variable-coefficient B-type Kadomtsev–Petviashvili equation in fluid mechanics. Ocean Eng. 96, 245–247 (2015)Google Scholar
  46. 46.
    Gilson, C., Lambert, F., Nimmo, J., Willox, R.: On the Combinatorics of the Hirota D-Operators. Proc. R. Soc. Lond. A 452, 223–234 (1996)MathSciNetzbMATHGoogle Scholar
  47. 47.
    Lambert, F., Springael, J.: Soliton equations and simple combinatorics. Acta Appl. Math. 102, 147–178 (2008)MathSciNetzbMATHGoogle Scholar
  48. 48.
    Fan, E.: The integrability of nonisospectral and variable-coefficient KdV equation with binary Bell polynomials. Phys. Lett. A 375, 493–497 (2011)MathSciNetzbMATHGoogle Scholar
  49. 49.
    Hirota, R.: The Direct Method in Soliton Theory. Cambridge University Press, Cambridge (2004)zbMATHGoogle Scholar
  50. 50.
    Peng, W.Q., Tian, S.F., Zhang, T.T.: Analysis on lump, lumpoff and rogue waves with predictability to the (2+1)-dimensional B-type Kadomtsev–Petviashvili equation. Phys. Lett. A 241, 1–8 (2018)MathSciNetzbMATHGoogle Scholar
  51. 51.
    Wazwaz, A.M.: Multiple-soliton solutions for the fifth-order Caudrey–Dodd–Gibbon equation. Appl. Math. Comput. 197, 719–724 (2008)MathSciNetzbMATHGoogle Scholar
  52. 52.
    Wazwaz, A.M.: Multiple soliton solutions for (2+1)-dimensional Sawada–Kotera and Caudrey–Dodd–Gibbon equations. Math. Meth. Appl. Sci. 34, 1580–1586 (2011)MathSciNetzbMATHGoogle Scholar
  53. 53.
    Ma, W.X., Li, C.X., He, J.: A second Wronskian formulation of the Boussinesq equation. Nonlinear Anal. 70, 4245–4258 (2009)MathSciNetzbMATHGoogle Scholar
  54. 54.
    Wang, D.S., Wei, X.Q.: Integrability and exact solutions of a two-component Korteweg-de Vries system. Appl. Math. Lett. 51, 60 (2016)MathSciNetzbMATHGoogle Scholar
  55. 55.
    Dai, C.Q., Huang, W.H.: Multi-rogue wave and multi-breather solutions in PT-symmetric coupled waveguides. Appl. Math. Lett. 32, 35 (2014)MathSciNetzbMATHGoogle Scholar
  56. 56.
    Yu, F.J.: Dynamics of nonautonomous discrete rogue wave solutions for an Ablowitz–Musslimani equation with PT-symmetric potential. Chaos 27, 023108 (2017)MathSciNetzbMATHGoogle Scholar
  57. 57.
    Qin, C.Y., Tian, S.F., Zou, L., Zhang, T.T.: Lie symmetry analysis, conservation laws and exact solutions of fourth-order time fractional Burgers equation. J. Appl. Anal. Comput. 8(6), 1727–1746 (2018)Google Scholar
  58. 58.
    Tian, S.F.: Infinite propagation speed of a weakly dissipative modified two-component Dullin–Gottwald–Holm system. Appl. Math. Lett. 89, 1–7 (2019)MathSciNetGoogle Scholar
  59. 59.
    Tian, S.F.: Asymptotic behavior of a weakly dissipative modified two-component Dullin–Gottwald–Holm system. Appl. Math. Lett. 83, 65–72 (2018)MathSciNetzbMATHGoogle Scholar
  60. 60.
    Tian, S.F.: Initial-boundary value problems for the coupled modified Korteweg-de Vries equation on the interval. Commun. Pure Appl. Anal. 17(3), 923–957 (2018)MathSciNetzbMATHGoogle Scholar
  61. 61.
    Tian, S.F., Zhang, T.T.: Long-time asymptotic behavior for the Gerdjikov-Ivanov type of derivative nonlinear Schrödinger equation with time-periodic boundary condition. Proc. Am. Math. Soc. 146(4), 1713–1729 (2018)zbMATHGoogle Scholar
  62. 62.
    Tian, S.F.: Initial-boundary value problems of the coupled modified Korteweg-de Vries equation on the half-line via the Fokas method. J. Phys. A Math. Theor. 50(39), 395204 (2017)MathSciNetzbMATHGoogle Scholar
  63. 63.
    Tian, S.F.: Initial-boundary value problems for the general coupled nonlinear Schrödinger equation on the interval via the Fokas method. J. Differ. Equ. 262(1), 506–558 (2017)zbMATHGoogle Scholar
  64. 64.
    Tian, S.F.: The mixed coupled nonlinear Schrödinger equation on the half-line via the Fokas method. Proc. R. Soc. Lond. A 472(2195), 20160588 (2016)zbMATHGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  • Jin-Jin Mao
    • 1
  • Shou-Fu Tian
    • 1
  • Li Zou
    • 2
    • 3
    Email author
  • Tian-Tian Zhang
    • 1
  • Xing-Jie Yan
    • 1
  1. 1.School of Mathematics and Institute of Mathematical PhysicsChina University of Mining and TechnologyXuzhouPeople’s Republic of China
  2. 2.School of Naval Architecture, State Key Laboratory of Structural Analysis for Industrial EquipmentDalian University of TechnologyDalianPeople’s Republic of China
  3. 3.Collaborative Innovation Center for Advanced Ship and Deep-Sea ExplorationShanghaiPeople’s Republic of China

Personalised recommendations